# SDR AT9900150

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPI
- Condition: Inop
- Location: Row 24def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE FLOOR PATH LIGHTING ASSEMBLY MISSING AT ROW 24DEF.  INSTALLED SERVICEABLE LIGHT ASSEMBLY IAW MM 33-53-01, OPS CHECKED GOOD.  LENS (P/N 07912), SOCKET (P/N 08169-1).
